# SDR AALA20161124003

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 63,102 hours, 8,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS  BETWEEN ROWS 13D-19D AND 13H-19H ARE INOPERATIVE DURING TEST.  FOUND SEAT ELECTRONICS BOX COVER AT SEAT 20D DISLOGED AND CONNECTOR P2 DISCONNECTED. RE-CONNECTED P2 CONNECTOR AND SECURED SEB COVER. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST IAW MM 33-51-00.
